# SDR AALA20160521007

- Difficulty date: May 21, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 47,577 hours, 23,512 cycles
- Engine: Pwa JT8D219
- Engine time: 71,456 hours, 37,434 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Rt Engine
- Component: Engine, Pwa, JT8D2009X
- Component part number: JT8D200
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING ROTATION RT ENG EXPERIENCED COMPRESSOR STALL LIGHT ENG COMPRESSOR STALL AFTER TAKEOFF, ROUTED TO HANGAR TO COMPLETE 71-91-16.  BORESCOPE INSPECTION FOUND DAMAGED COMPRESSOR BLADES IN STAGES 11 - 13.  R & R ENG IAW MCM 71-91-99.  ACCOMPLISHED OPERATIONAL & LEAK CHECKS.  SYS CHECKED NORMAL.
